Consistency of nonparametric maximum likelihood estimation of a distribution function based on doubly interval-censored failure time data
We study the nonparametric maximum likelihood estimation of a failure time distribution function based on doubly interval-censored data. A self-consistent equation is derived for the estimator. Furthermore, the strong consistency of the estimator is established.
Volume (Year): 55 (2001)
Issue (Month): 3 (December)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Qiqing Yu, 2000. "On Consistency of the Self-Consistent Estimator of Survival Functions with Interval-Censored Data," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 27(1), pages 35-44.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:55:y:2001:i:3:p:311-318. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.